• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
monster210x65
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
UGFREAK-banner-PM
advertise1
yms-GIF-210x65-SB
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Vision in my left eye is not readjusting properly (i.e sunny outside to dark room inside)

Gravyv

Member
Registered
Joined
May 29, 2010
Messages
391
I went to the va er today but they sent me away with a referral for a eye specialist. The doc only did a brief check on my eye with his flash light and said I'll need to see a specialist with better equipment. In the meantime, I know there are guys in the medical field on here, so I was wondering if I could get your input.

This problem with my eyes started 6 days ago. I don't think there was any overt cause I just remember watching something on t.v and I was seeing glares. I figure I'll give it a few days and now were here with only a minor improvement.

It appears the problem is mostly with the left eye because when I only look with my right things look clearer. But with the left eye things appear darker and it takes longer to focus. The issue becomes obvious when I'm using both eyes, and it looks like a monitor with a messed up refresh rate. It must be something related to light adaptation. When I come in from outside it takes longer for my left eye to clear up, and it doesn't clear up completely.

The only thing I can think of it i've been taking kratom for the past 1.5yrs for pain management. I still took tramadol on some bad days, and gabapentin once a day.
 
Don't fuck around and go to the eye doctor.

Also, not sure what's going on but maybe get a surgery for the pain or look to other means besides the above. You kin of have 2 "things" going on.
 
I went to the va er today but they sent me away with a referral for a eye specialist. The doc only did a brief check on my eye with his flash light and said I'll need to see a specialist with better equipment. In the meantime, I know there are guys in the medical field on here, so I was wondering if I could get your input.

This problem with my eyes started 6 days ago. I don't think there was any overt cause I just remember watching something on t.v and I was seeing glares. I figure I'll give it a few days and now were here with only a minor improvement.

It appears the problem is mostly with the left eye because when I only look with my right things look clearer. But with the left eye things appear darker and it takes longer to focus. The issue becomes obvious when I'm using both eyes, and it looks like a monitor with a messed up refresh rate. It must be something related to light adaptation. When I come in from outside it takes longer for my left eye to clear up, and it doesn't clear up completely.

The only thing I can think of it i've been taking kratom for the past 1.5yrs for pain management. I still took tramadol on some bad days, and gabapentin once a day.
Why are you taking tramadol? Admittedly I dont know much about it but just googling it it looks like bad stuff
 
Why are you taking tramadol? Admittedly I dont know much about it but just googling it it looks like bad stuff

Its a pseudo-opiate. Its considered the little sister to hydrocodone and more powerful than Tylenol. But ton of people take this with gabapentin without eye issues.
 
I went to the va er today but they sent me away with a referral for a eye specialist. The doc only did a brief check on my eye with his flash light and said I'll need to see a specialist with better equipment. In the meantime, I know there are guys in the medical field on here, so I was wondering if I could get your input.

This problem with my eyes started 6 days ago. I don't think there was any overt cause I just remember watching something on t.v and I was seeing glares. I figure I'll give it a few days and now were here with only a minor improvement.

It appears the problem is mostly with the left eye because when I only look with my right things look clearer. But with the left eye things appear darker and it takes longer to focus. The issue becomes obvious when I'm using both eyes, and it looks like a monitor with a messed up refresh rate. It must be something related to light adaptation. When I come in from outside it takes longer for my left eye to clear up, and it doesn't clear up completely.

The only thing I can think of it i've been taking kratom for the past 1.5yrs for pain management. I still took tramadol on some bad days, and gabapentin once a day.
How old are you? It doesn't sound serious really. I get funkiness with my left eye here and there as far as focusing and some other issues. I would definitely go to a specific eye doctor and get checked out. Things like blood pressure and medications can definitely effect your vision but dont worry yourself. Just go to the eye doc. I just hope that when they fix your eyes that you don't realize your girlfriend is ugly. (last sentence was a joke).
 
I went to the va er today but they sent me away with a referral for a eye specialist. The doc only did a brief check on my eye with his flash light and said I'll need to see a specialist with better equipment. In the meantime, I know there are guys in the medical field on here, so I was wondering if I could get your input.

This problem with my eyes started 6 days ago. I don't think there was any overt cause I just remember watching something on t.v and I was seeing glares. I figure I'll give it a few days and now were here with only a minor improvement.

It appears the problem is mostly with the left eye because when I only look with my right things look clearer. But with the left eye things appear darker and it takes longer to focus. The issue becomes obvious when I'm using both eyes, and it looks like a monitor with a messed up refresh rate. It must be something related to light adaptation. When I come in from outside it takes longer for my left eye to clear up, and it doesn't clear up completely.

The only thing I can think of it i've been taking kratom for the past 1.5yrs for pain management. I still took tramadol on some bad days, and gabapentin once a day.
I just think you're getting old dude, it happens to the best of us. If the er dr. didn't freak out I wouldn't worry too much. Please keep us posted no one talks about eye problems much on here so I would be interested in seeing what this is?
 

Staff online

  • A50#
    Old School Moderator

Forum statistics

Total page views
566,243,757
Threads
136,755
Messages
2,811,372
Members
160,840
Latest member
makesense123
NapsGear
HGH Power Store email banner
yourdailyvitamins
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
yms-GIF-210x131-Banne-B
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
YMS-210x131-V02
YMS-210x131-V02
Back
Top